# SDR FDEA201810192951

- Difficulty date: October 19, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC70561
- Condition: Corroded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD FLAP VANE HORN FITTING "F" MOUNT HOLE CORRODED. CORROSION AT LEFT HAND OUTBOARD FLAP VANE HORN FITTING "F" MOUNT HOLE REWORKD BY MACHINING AND FOUND EXCEED LIMIT AS PER SRM 57-50-02-2R REPAIR 5 FIGURE 201. OVERSIZED SLOT BUSHING FABRICATED BY MACHINING AS PER EA 1-5750-T0343105 PART 1 STEP 1A TITLE: "WINGS - FLIGHT SURFACES-LT WING -OUTB FLAP VANE ASSY-TRACK SUPPORT FITTINGS CORROSION REPAIR". LEFT HAND WING OUTBOARD FLAP VANE ADJUSTMENT AND TEST CARRIED OUT AS PER AIRCRAFT MAINTENACE MANUAL 27-50-32-830-801, FOUND SATISFACTORY . REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO EA 1-5750-T0343105 PART 1 AND SPECIAL / NONROUTINE MAINTENANCE FORM NUMBER N00914 FOR WORK DETAILS.
